MAUDE Adverse Event Report: SALTER LABS SALTER LABS; MASK, ADULT, OXYGEN, HIGH CONCENTRATION, NON-REBREATHING,,

SALTER LABS SALTER LABS; MASK, ADULT, OXYGEN, HIGH CONCENTRATION, NON-REBREATHING,,
Model Number 1830-7-50
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lack of adhesive to secure the mask properly would prevent the patient from receiving proper oxygen levels during delivery.This could cause the patient to desaturate or become hypoxic.
 
Event or Problem Description
Adhesive on mask not secured properly.
 
Event or Problem Description
Adhesive on mask not secured properly.
 
Additional Manufacturer Narrative
The lack of adhesive to secure the mask properly would prevent the patient from receiving proper oxygen levels during delivery.This could cause the patient to desaturate or become hypoxic.The complaint was confirmed with the customer's photo.Reviewed complaint history for the 24 months preceding the complaint reporting date.Inspected inventory of this part and found no non-conformances.Reviewed the dhr and found no anomalies or causes for nc.(b)(4).Sent resolution to the customer.

Brand Name
SALTER LABS
Common Device Name
MASK, ADULT, OXYGEN, HIGH CONCENTRATION, NON-REBREATHING,,
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand ledge, MI 49544
6162598415
MDR Report Key16216434
Report Number3000219639-2023-00002
Device Sequence Number7518436
Product Code BYG
UDI-Device Identifier10607411800419
UDI-Public10607411800419
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1830-7-50
Device Catalogue Number1830-7-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown